# SDR F3LA2022091900111

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N368FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09549
- Aircraft time: 6,376 hours, 2,975 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000002
- Part serial: 0830D00LI261759
- Condition: Binding
- Location: Slat System
- Part time: 6,376 hours, 2,975 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP295662 ITEM 1, F/CTL SLATS FAULT ON APPROACH.
CORRECTIVE ACTION: REMOVED L/H WING SLAT ACTUATOR 6037CM REF. AMM 27-84-49-000-002-A. INSTALLED SERVICEABLE ACTUATOR REF. AMM 27-84-49-400-002-A. OPS CHECK GOOD. T/W F9TAB4788C DUE 10/22. SEE N/R 120603 FOR DETAILS.  ORIGINAL SUBMISSION DATE 09/19/2022
